# SDR 08FDEA04480

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 652954853
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE, DITCHING PANEL CRACKED AT STA 1183 RBL 70.  REMOVED DAMAGED DITCHING PAN, FABRICATED AND HEAT TREATED NEW DITCHING PAN, INSTALLED NEW DITCHING PAN (CLASSIFIED AS A MINOR REPAIR ) REF DWG 65-29548-53 & SRM 51-30-02
